# SDR AUS20010472

- Difficulty date: April 26, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bell 206L-1
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Part number: 23007196
- Condition: Corroded
- Location: Turbine Engine C
- Component: Turbine Engine C, Allsn, 250C30P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR REAR DIFFUSER LABYRINTH SEAL EXCESSIVELY CORRODED.
